Faber polynomial coefficient bounds for a subclass of bi-univalent functions


Altnkaya S., Yalcin S.

STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA, vol.61, no.1, pp.37-44, 2016 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61 Issue: 1
  • Publication Date: 2016
  • Title of Journal : STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA
  • Page Numbers: pp.37-44

Abstract

In this work, considering a general subclass of bi-univalent functions and using the Faber polynomials, we obtain coefficient expansions for functions in this class. In certain cases, our estimates improve some of those existing coefficient bounds.